Previous |  Up |  Next


MSC: 00A99
Zhukavets, Natalia: Close 2-groups. Smolíková, Petra: Simple colorings and simple homomorphisms. Růžička, Pavel: Cofinal chains in module theory and representations of distributive lattices. Janečková, Hana: Time series with changing parameters. Večeř, Jan: Stochastic calculus in econometrics. Sváček, Petr: Finite element method for a problem with nonlinear boundary conditions. Dušek, Zdeněk: Harmonic analysis in Riemannian geometry. Śmídek, Michal: Measurability of sets of points of differentiability of functions Banach spaces. Klapka, Štěpán: Markov models in signalling systems. Hykšová, Magdalena: Karel Rychlík (1885-1968). Maxová, Jana: On oriented covers and decompositions of Eulerian graphs. Murtinová, Eva: Separation axioms in dense subsets. Franěk, Petr: Some problems of recursive methods in time series analysis. Čížek, Martin: The mathematical analysis of components of the risk in the insurance of persons. Mrkvička, Tomáš: Models of random sets and their statistical analysis.
[1] Bühlmann H.: Life Insurance with Stochastic Interest Rates. Financial Risk in Insurance (Ed. G. Ottaviani), Springer-Verlag, Berlin, 1995, pp.1-24.
[2] Parker G.: Stochastic Analysis of the Interaction between Investment and Insurance Risk. North American Actuarial Journal 1 (1997), 55-84. MR 1989997
Dense subspaces of first countable Hausdorff spaces. Questions Answers Gen. Top. 17 (1999), 199-202. MR 1716396 | Zbl 0940.54014
[Jo] Jones F. B.: Hereditarily separable, non-completely regular spaces. Topology Conference (Virginia Polytech. Inst. and State Univ., Blacksburg, VA, 1973), Lecture Notes in Math., vol. 375, Springer, Berlin (1974), 149-152. MR 0413044 | Zbl 0286.54008
Murtinová E.: A $\beta$-normal Tychonoff space which is not normal. Comment. Math. Univ. Carolinae 43.1 (2002), 159-164. MR 1903315 | Zbl 1090.54016
Murtinová E.: On $\alpha$-regularity. submitted.
Murtinová E.: Remarks on dense subspaces. to appear in Czechoslovak Math. J. MR 2086736
Zajíček L.: Fréchet differentiability, strict differentiability and subdifferentiability. Czechoslovak Math. J. 471-489 (1991), 41, 116. MR 1117801
Partner of
EuDML logo